Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

The spectrum of non-self-adjoint perturbations of abstract differential operators

  • 16 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    M. M. Gekhtman and I. V. Stankevich, “On the spectrum of non-self-adjoint differential operators,” Dokl. Akad. Nauk SSSR,158, No. 1 (1964).

  2. 2.

    H. von Koch, “Sur quelques points de la thèorie des dèterminants infinies,” Acta Math.,24, 89–122 (1900).

  3. 3.

    H. von Koch, “Sur la convergence des dèterminants infinies,” Rend. Circ. Mat. Palermo,28, 255–266 (1909).

  4. 4.

    R. M. Martirosyan, “On the spectrum of certain non-self-adjoint operators,” Izv. Akad. Nauk SSSR, Ser. Matem.,27, No. 3 (1963).

  5. 5.

    S. G. Krein (editor), Functional Analysis [in Russian], Nauka, Moscow (1972).

  6. 6.

    Yu. M. Berezanskii, Eigenfunction Expansion of Self-Adjoint Operators [in Russian], Naukova Dumka, Kiev (1965).

  7. 7.

    I. M. Glazman, Direct Methods of Qualitative Spectral Analysis of Singular Differential Operators [in Russian], Fizmatgiz, Moscow (1963).

  8. 8.

    R. S. Ismagilov, “On the self-adjointness conditions of higher-order differential operators,” Dokl. Akad. Nauk SSSR,142, No. 6 (1962).

  9. 9.

    M. G. Gimadislamov, “On the self-adjointness conditions of a higher-order differential operator with operator coefficient,” Matem. Zametki,5, No. 6 (1969).

  10. 10.

    I. M. Gel'fand, “On the spectrum of non-self-adjoint differential operators,” Usp. Matem. Nauk,7, No. 6 (1952).

  11. 11.

    V. B. Lidskii, “Theorem on the spectrum of a perturbed differential operator,” Dokl. Akad. Nauk SSSR,112, No. 6 (1957).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 27, No. 5, pp. 667–669, September–October, 1975.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kochubei, A.N. The spectrum of non-self-adjoint perturbations of abstract differential operators. Ukr Math J 27, 550–551 (1975). https://doi.org/10.1007/BF01089152

Download citation

Keywords

  • Differential Operator
  • Abstract Differential Operator